Stochastic differential equation driven by a pure-birth process

Volume 78 / 2002

Marta Tyran-Kami/nska Annales Polonici Mathematici 78 (2002), 11-23 MSC: Primary 34F05; Secondary 60B10, 60J05. DOI: 10.4064/ap78-1-2

Abstract

A generalization of the Poisson driven stochastic differential equation is considered. A sufficient condition for asymptotic stability of a discrete time-nonhomogeneous Markov process is proved.

Authors

  • Marta Tyran-Kami/nskaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image